MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DRILL F. 20MM SCREWS 1.6X58MM, STRYKER SHAFT; INSTRUMENT

STRYKER LEIBINGER FREIBURG DRILL F. 20MM SCREWS 1.6X58MM, STRYKER SHAFT; INSTRUMENT
Catalog Number 60-16526
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that during the surgery, the drill bit being used broke off into the patients mandible.The broken bit was not retrievable and remains in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that a drill broke could not be confirmed because the drill was not available for investigation.Because the drill respectively the fragment was not returned a metallurgical examination of the fractured drill cannot be performed and it is also not possible to determine the precise root cause.Considering the description of the reported event that the angle of the drilling was not optimal it points to the fact that a user related issue has occurred.H3 other text : not available.

Brand Name
DRILL F. 20MM SCREWS 1.6X58MM, STRYKER SHAFT
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17995420
Report Number0008010177-2023-00065
Device Sequence Number12233431
Product Code HBE
UDI-Device Identifier04546540731876
UDI-Public04546540731876
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-16526
Device Lot NumberAN07-BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown